Jump to content
CrazyBoards.org

trileptal topamax...skin burning?


Recommended Posts

Guest Guest_thetxbelle_*

taking 1200 mg trileptal and 200 topamax and having face burning almost immediately after. I thought this was due to niacin in eurythromyacin (sp?) from a cold a while back but it has continued and its seems to go away pretty soon but it freaks me out... anyone else having similar problems???  Please let me know if so! I can be emailed at thetxbelle@yahoo.com while i fix my registration ;)

thanks- teh belle!

Link to comment
Share on other sites

taking 1200 mg trileptal and 200 topamax and having face burning almost immediately after. I thought this was due to niacin in eurythromyacin (sp?) from a cold a while back but it has continued and its seems to go away pretty soon

<{POST_SNAPBACK}>

You thought it was from niacin, so I presume it's a similar sensation as a "niacin flush" from taking way too much niacin, right?

When does this happen?

Link to comment
Share on other sites

Guest pressmama

I too experience the flushed and hot sensation with trileptal as soon as I get to 900 mg as well as some really weird tongue and lip numbness.  My pdoc seemed mildly concerned and said I should back off to 600 or 750 for a week or two and see if it fades before moving back to 900 again.  When did you start the trileptal?  I began it about 2 weeks ago at 300, then did 600 then got the ses at 900.  Topamax (which i'm not on now and haven't been on in combo with the trileptal) just gave me nausea and headaches. 

I guess I should also note that I'm on seroquel as well as a few other non crazymeds.

Link to comment
Share on other sites

Thanks for the help seeing as Im 26 I doubt it has to do with even perimenopause, who knows. Im guessing its the high dose (1200mg).

Pressmama I got the tongue & lip numbness but forgot to mention it... I have been on trileptal for 6 months I would say.

The skin burning seems to have gone away for now...now its yucky breakouts like im in junior high again. but im going to see a dermatologist and my pdoc in mid august. fun fun.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...